Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4342
Title: A fixed point theorem for fuzzy contraction mappings
Authors: Gregori, Valentín
Pastor, José
Keywords: Fuzzy mappingleft K-Cauchy sequencequasi-pseudo-metric
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: V. Gregori and J. Pastor, "A fixed point theorem for fuzzy contraction mappings
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
30 (1999) suppl.
Abstract: 
In this paper, we give a fixed point theorem for fuzzy contraction mappings in quasi-pseudo-metric spaces which is a generalization of the corresponding one for metric spaces given by S. Heilpern.
Type: Article
URI: http://hdl.handle.net/10077/4342
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.30 (1999) s.

Files in This Item:
File Description SizeFormat
GregoriPastorRendMat30s.pdf184.09 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

871
checked on Sep 29, 2022

Download(s) 50

429
checked on Sep 29, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.